Computably categorical structures and expansions by constants

Journal of Symbolic Logic 64 (1):13-37 (1999)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
46 (#250,558)

6 months
1 (#386,016)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references